# SDR 99ZZZX1025

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6459R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821645
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 63452004
- Condition: Cracked
- Location: Entry Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TWO SEPARATE AIRCRAFT ON ANNUAL INSPECTIONS, THIS DOUBLER HAS BEEN FOUND RUSTED AND CRACKED.  THIS IS CAUSED BY WATER AND DIRT ACCUMULATION AND DRAIN HOLES BEING PLUGGED.  THIS CAUSES RUST AND THIS IS A STEEL PART.  THIS SETS UP DISSIMILAR METAL CORROSION WHICH WEAKENS THE DOUBLER AND CAUSES CRACKS.  THIS WEAKENS AIRCRAFT STRUCTURE.  SUBMITTER SUGGESTED THIS AREA NEEDS CLOSER INSPECTION, CLEANING AND MONITORING FOR CORROSION.
